MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 42; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 42; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48811342
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 05/04/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient went in for a chest x-ray and they noticed that 2 screws had backed out.Patient had to have revision surgery.
 
Additional Manufacturer Narrative
Method: complaint history review; risk assessment; results: manufacturing files could not be reviewed due to lack of parts.The stryker rep did not report the possible reasons for the backout and did not respond to any further communication to clarify the event.Conclusion: the root cause is not determined due to lack of information and returned parts.
 
Event or Problem Description

Brand Name
AVIATOR ASSY THREE LEVEL PLATE SIZE 42
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5721480
Report Number0009617544-2016-00225
Device Sequence Number174522
Product Code KWQ
UDI-Device Identifier07613252152279
UDI-Public(01)07613252152279
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811342
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2016
Supplement Report FDA Received Date09/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR